Please use this identifier to cite or link to this item:
Title: Young measures in a nonlocal phase transition problem
Authors: Winter, M
Ren, X
Keywords: Calculus of variations, nonlocal variational problem;Young measure, martensitic phase transformation
Issue Date: 1997
Publisher: Cambridge University Press
Citation: Proc Roy Soc Edinburgh Sect A 127 (1997), 615-637
Abstract: A nonlocal variational problem modelling phase transitions is studied in the framework of Young measures. The existence of global minimisers among functions with internal layers on an infinite tube is proved by combining a weak convergence result for Young measures and the principle of concentration-compactness. The regularity of such global minimisers is discussed, and the nonlocal variational problem is also considered on asymptotic tubes.
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
5-nolo16.pdf185.29 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.